Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 15 found articles
 
 
  Security in graphs
 
 
Title: Security in graphs
Author: Brigham, Robert C.
Dutton, Ronald D.
Hedetniemi, Stephen T.
Appeared in: Discrete applied mathematics
Paging: Volume 155 (2007) nr. 13 pages 7 p.
Year: 2007
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 15 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands